# SDR UALA2012032001797

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 42,660 hours, 5,202 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Part number: 10331
- Part serial: 1334
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'EQUIP COOLING' ADVISORY MSGS DISPLAYED UPPER EICAS.  'EQUIP COOLING CTRL L' STATUS ALSO.  REPLACED EQUIPMENT COOLING CONTROLLER PER MM.  GRN TEST AND OPS CHECK NORMAL.
